# SDR USAA2012043000018

- Difficulty date: April 1, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 40,117 hours, 16,300 cycles
- System (JASC): 5751 · Ailerons
- Part: Channel
- Part number: D57640024201
- Part serial: AP1416
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON CHANNEL AT RIGHT AILERON TRAILING BETWEEN WS 1228 TO WS 1287 & BETWEEN WING RIB 23 TO WING RIB 24.  REPAIRED RIGHT AIRERON IAW A319 SRM 57-61-21.
